Homotopy limits in triangulated categories

Marcel Bökstedt; Amnon Neeman

Compositio Mathematica (1993)

  • Volume: 86, Issue: 2, page 209-234
  • ISSN: 0010-437X

How to cite


Bökstedt, Marcel, and Neeman, Amnon. "Homotopy limits in triangulated categories." Compositio Mathematica 86.2 (1993): 209-234. <http://eudml.org/doc/90218>.

author = {Bökstedt, Marcel, Neeman, Amnon},
journal = {Compositio Mathematica},
keywords = {derived categories; abelian categories; sheaves},
language = {eng},
number = {2},
pages = {209-234},
publisher = {Kluwer Academic Publishers},
title = {Homotopy limits in triangulated categories},
url = {http://eudml.org/doc/90218},
volume = {86},
year = {1993},

AU - Bökstedt, Marcel
AU - Neeman, Amnon
TI - Homotopy limits in triangulated categories
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 86
IS - 2
SP - 209
EP - 234
LA - eng
KW - derived categories; abelian categories; sheaves
UR - http://eudml.org/doc/90218
ER -


  1. [B1] A.K. Bousfield, The localization of spaces with respect to homology. Topology14 (1975) 133-150. Zbl0309.55013MR380779
  2. [B2] A.K. Bousfield, The localization of spectra with respect to homology. Topology18 (1979) 257-281. Zbl0417.55007MR551009
  3. [B3] A.K. Bousfield, The Boolean algebra of spectra. Comm. Math. Helv.54 (1979) 368-377. Zbl0421.55002MR543337
  4. [C] J.M. Cohen, The decomposition of stable homotopy. Ann. Math.87 (1968) 305-320. Zbl0162.55102MR231377
  5. [D-H-S] E S. Devinatz, M. J. Hopkins and J.H. Smith, Nilpotence and stable homotopy theory I. Annals of Math.128 (1988) 207-241. Zbl0673.55008MR960945
  6. [G1] A. Grothendieck, EGA III, Publ. Math. IHES11 (1961) and 17 (1963). Zbl0122.16102
  7. [G2] A. Grothendieck, Local Cohomology. Lect. Notes in Math. 41, Springer-Verlag1967. Zbl0185.49202MR224620
  8. [Ha] R. Hartshorne, Residues and Duality. Lect. Notes in Math.20, Springer-Verlag1966. Zbl0212.26101MR222093
  9. [Ho] M.J. Hopkins, Global methods in homotopy theory. In: Homotopy Theory - Proc. Durham Symp. 1985. Cambridge University Press, Cambridge1987. Zbl0657.55008MR932260
  10. [K] M.M. Kapranov, On the derived categories of coherent sheaves on some homogeneous spaces. Inv. Math.92 (1988) 479-508. Zbl0651.18008MR939472
  11. [N1] A. Neeman, Some new axioms for triangulated categories. Journal of Algebra139 (1991) 221-255. Zbl0722.18003MR1106349
  12. [N2] A. Neeman, The chromatic tower for D(R). To appear in Topology. Zbl0793.18008MR1174255
  13. [R] D.C. Ravenel, Localization with respect to certain periodic homology theories. Amer. J. of Math.106 (1984) 351-414. Zbl0586.55003MR737778
  14. [Ri] J. Rickard, Derived categories and stable equivalence. Preprint, 1987. Zbl0685.16016MR1027750
  15. [S] N. Spaltenstein, Resolutions of unbounded complexes. Compositio Mathematica65 (1988) 121-154. Zbl0636.18006MR932640
  16. [W] G.W. Whitehead, Recent advances in homotopy theory. Am. Math. Soc. regional conference series in Math., Vol. 5, 1970. Zbl0217.48601MR309097

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.